# SDR CHQA20120607196

- Difficulty date: June 7, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145856
- Aircraft time: 17,859 hours, 15,688 cycles
- Engine: Allsn AE3007A
- Engine time: 23,647 hours, 21,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14533827003
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT WAS FOUND IN THE FUSELAGE SKIN APPROXIMATELY SIX FEET FORWARD OF THE CARGO DOOR.  THE DAMAGED AREA WAS CUT OUT AND REPLACED PER ETD 2012-145-008658.
